# SDR DXTA2022070565170

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 680A
- Aircraft serial: 6800187
- Aircraft time: 10,520 hours, 6,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Wrong Part
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN OPENING MAIN CABIN DOOR, THE DOOR STARTS DROPPING RAPIDLY. ABOUT HALFWAY DOWN IT STOPS DROPPING AND YOU CAN PULL IT OPEN. WHEN INSIDE THE CABIN AND CLOSING THE DOOR, DOOR ASSISTANCE HELPS IT CLOSE TO THE HALFWAY POINT, THEN IT IS VERY HEAVY TO PULL UP THE FINAL HALF.
(FOUND ON PRE-FLIGHT FOR TRAINING FLIGHT) "CORRECTIVE ACTION" REMOVED BOTH COUNTER-BALANCE SPRINGS PN 6911319-202 AND INSTALLED TWO NEW COUNTER-BALANCE SPRINGS PN 6911319-202 AND RIGGED IAW CE680 MM 52-10-50.
DOOR OPERATION IS NORMAL AT THIS TIME.
INSTALLED DOOR STEP AND VERIFIED OPERATION OF STEP LIGHTING AND EICAS INDICATON.
